Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Binary simple homogeneous structures are supersimple with finite rank


Author: Vera Koponen
Journal: Proc. Amer. Math. Soc. 144 (2016), 1745-1759
MSC (2010): Primary 03C10, 03C45, 03C50, 03C52, 03C68
Published electronically: August 12, 2015
MathSciNet review: 3451250
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that $ \mathcal {M}$ is an infinite structure with finite relational vocabulary such that every relation symbol has arity at most 2. If $ \mathcal {M}$ is simple and homogeneous, then its complete theory is supersimple with finite SU-rank which cannot exceed the number of complete 2-types over the empty set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 03C10, 03C45, 03C50, 03C52, 03C68

Retrieve articles in all journals with MSC (2010): 03C10, 03C45, 03C50, 03C52, 03C68


Additional Information

Vera Koponen
Affiliation: Department of Mathematics, Uppsala University, Box 480, 75106 Uppsala, Sweden
Email: vera@math.uu.se

DOI: https://doi.org/10.1090/proc/12828
Keywords: Model theory, homogeneous structure, simple theory, stable theory, rank
Received by editor(s): June 30, 2014
Received by editor(s) in revised form: March 6, 2015, and April 7, 2015
Published electronically: August 12, 2015
Communicated by: Mirna Džamonja
Article copyright: © Copyright 2015 American Mathematical Society